Author Topic: Rohypnol( roche 1 mg) is one year too long  (Read 861 times)

GeorgeRit

  • Newbie
  • *
  • Posts: 2
  • Karma: +0/-0
  • hi, Im new here.
Rohypnol( roche 1 mg) is one year too long
« on: December 30, 2019, 04:20:10 AM »
Hi folks, Just got my hands on some rohypnol 1mg and have been taking 2 pills per evening to help me  sleep and relax. It's the most effective sleep aid I've ever used. Halcion make me feel physically horrible for days after (stomach pain, cramps etc.). From everything I have read, flunitrazepam should not be used for more than a couple of months but now I do not want to back away from this medication. 

So my quaestion,  Should I cut back to 1mg for a monthor so and stop. I have access to some midazolam too, but that's a medication that can make you feel wretched, although I hear it can be used to taper if that's even necessary. It's all kind of subjective I know. Not sure if anyone has had experience with getting off (or continuing) therapeutic doses tof rohypnol and similar medications. Thanks everyone :)

devinFface

  • Newbie
  • *
  • Posts: 12
  • Karma: +0/-0
  • hi, Im new here.
Re: Rohypnol( roche 1 mg) is one year too long
« Reply #1 on: December 30, 2019, 04:21:20 AM »
I was prescribed flunitrazepam for over 2 years and I am doing okay now without it.  I did enjoy it when i was on it though

pearDwarf

  • Newbie
  • *
  • Posts: 4
  • Karma: +0/-0
  • hi, Im new here.
Re: Rohypnol( roche 1 mg) is one year too long
« Reply #2 on: February 22, 2020, 05:10:32 AM »
Just withdraw the dose little by little; won't take longer than a few weeks. Maybe use an OTC sleep aid or valium if necessary.

devinFface

  • Newbie
  • *
  • Posts: 12
  • Karma: +0/-0
  • hi, Im new here.
Re: Rohypnol( roche 1 mg) is one year too long
« Reply #3 on: November 26, 2020, 09:28:34 AM »
You could definitely reduce your dose more slowly to avoid any dangerous withdrawal symptoms. but not at your current dose. 2mg of this drug is an extremely small dose... The typical prescription dosage is 1-4mg/day. Therefore, going down 100% in dose quickly is very rapid. A safe reduction would be more like 10%-20% every ten days.